# SDR AWXA200400167

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 45,114 hours, 20,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 1703302
- Condition: Broken
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK FOUND EMERGENCY ESCAPE PATH LIGHT TERMINAL BROKEN AT SEAT ROW 17 LT.  MAINTENANCE REPLACED BROKEN TERMINAL FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
